MathSciNet Relay Station
MathSciNet bibliographic data
MR2371827 (2009b:60248) 60J60 (65C30)
Elman, Howard; Furnival, Darran Solving the stochastic steady-state diffusion problem using multigrid. IMA J. Numer. Anal. 27 (2007), no. 4, 675–688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement